# SDR IXXA2023070700001

- Difficulty date: June 28, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Part number: 452T200691
- Condition: Gouged
- Location: Aft Cargo
- Part time: 100,238 hours, 17,169 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO RT AFT SIDE GUIDE RAIL HAS GOUGES AT FWD END AT APPROX RBL 56 STA 1329
